# SDR A6WA202109277888

- Difficulty date: September 14, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 37,939 hours, 36,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: UNK
- Part serial: NSN
- Condition: Corroded
- Location: Fs 559+59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE AT AFT CABIN FLOOR SUPPORT AT FS559+59.5 AND RBL 9.  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED FLOOR BEAM FLANGE REPAIR NO. 1 PER SRM 53-00-43 REV 38. P1 DAMAGE DIMENSION L= 1.900Ï¿½ X W= 0.700Ï¿½. CUT OUT DIMENSION L= 1.70Ï¿½ X W= 0.900Ï¿½.  FABRICATED 1 REPAIR ANGLE, 1 REPAIR FLANGE, 2 FILLERS AND 1 RADIUS FILLER. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-53-51-603 REV (-) DATED 2021/09/18.
